# SDR UPS204802

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 198
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACKED ATTACH ANGLE AT WS 198.0 ON THE UPPER REAR SPAR CHORD, RT SIDE.  REMOVED DAMAGE ANGLE, FABED NEW PART AND INSTALLED.  ALL WORK PER SRM 51-20-1, MM 27-51-00.
